| Catalog Number |
00578907100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, amber stick broke during case while checking gaps with trials in.No delay.No confirmation of backup has been received.No impact or injury to patient reported.
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.